I would like to ask why am I getting virginal discharges frequently. Sometimes it's white but most of the time it's yellow with and without smell. It'll go away for couple of weeks, then just before and after menstruation it will linger for a week or 2. Sometimes it liquidy, other times it's quite thick like cheese. It's not exactly itchy inside but itchy around it and I am so sick and tired of using Canesdan Cream.
I haven't tried the full course of Canesdan cream cause I am scared that it might hurt quit abit if I insert the cream in. Can you please help me... Thank You
It sounds like a yeast infection. If your afraid to use an over the counter yeast medicine...Go see your Dr. you can ask for Diflucan.It's one pill that you swallow, and it gets rid of your yeast infection. You may need some cream for your external yeast infection as well. I would go see the dr.
I get a clear white liguid a times. it has a little to not smell. It get thick before and after my period, where it is thicker w/ a light yellowish white color. Also, i get horny because i hae a bf. i also get wet with discharge and i play with myself. I even get horny sometimes for the heck of it and i get wet. Is this normal?
hi,I also have the same problem,I tried all sorts of pills and vaginal cream,nothing seems to be working permanently.it will get jelly like after treatment,but after 2 months it reoccurs.and when I was pregnant it was really bad.it came everyday.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.